“We want you to live a once in a lifetime experience in the name of photography and of the Siena Awards Festival.”

__________

Wednesday, September 25th 2024

Piatsaw” Exhibition Opening – Day 1

Location: Accademia dei Rozzi | Via di Città, 36 – Siena

Date: Wednesday, September 25th 2024
Time: from 6:30 pm

You will be able to attend the inauguration of the “Piatsaw” exhibition in the presence of Italian photographer Nicola Frioli who will chat with those present to answer their questions. An aperitif will follow inside the Accademia dei Rozzi.


Aperitif at the Accademia dei Rozzi

Location: Accademia dei Rozzi | Via di Città, 36 – Siena

Date: Wednesday, September 25th 2024
Time: from 7:30 pm

Aperitif organized in the evocative rooms of the Accademia dei Rozzi.

The aperitif includes:
● appetizers;
● premium drinks


Thursday, September 26th 2024

Experiential Tour – Day 2

Date: Thursday, September 26th 2024
Meeting point: Basilica of San Domenico – Siena
Time: 9:00 am to 6:00 pm | Duration: 9 hours

You will depart for the “Val di Merse” Valley, an unspoiled territory nestled between hills and valleys rich in woods. Along the way, you will have the opportunity to visit the charming village of Sovicille and explore the open-air exhibition on display there.

The program includes:
● a visit to Celsa Castle, Montarrenti Castle, the Cloister of the Abbey of Torri, and Sovicille village;
● lunch based on typical dishes of Tuscan cuisine.


American Edge” Exhibition Opening

Date: Thursday, September 26th 2024
Location: “La Tinaia” Cultural Center | Via dei Macelli, 1 – Sovicille
Time: from 6:30 pm

You will be able to attend the inauguration of the “American Edge” exhibition with the best images from American photographer Steve Schapiro.


Alain Schroeder’s “Humus” Episode

Date: Thursday, September 26th 2024
Location: Teatro dei Rinnovati | Palazzo Pubblico, Il Campo – Siena
Time: from 09:00 pm

Screening of the documentary from the Humus – Where Talent Germinates docuseries, showcasing an interview with Belgian photographer Alain Schroeder, three-time winner of the World Press Photo. The interview will offer an opportunity to know Alain as a person and then as a photographer and to understand the roots and reasons for his success as a photographer.


Friday, September 27th 2024

Experiential Tour – Day 3

Date: Friday, September 27th 2024
Meeting point: Basilica of San Domenico – Siena
Time: 09:00 am to 10:30 am | Duration: 1 hour 30 minutes 
The tour includes: tour guide

The tour will introduce you to the city of Siena, which has preserved its ancient history since its Etruscan origins. This history is evidenced by the fourteenth-century Sienese school of Duccio di Buoninsegna, the prestigious cultural academies of music and literature, and one of the oldest universities in the world.

The program includes:
● You will have a chance to enjoy a buffet at the “Accademia dei Fisiocritici”


Saving the Monarchs” Exhibition Opening

Date: Friday, September 27th 2024
Location: Natural History Museum | Piazzetta Silvio Gigli, 2 – Siena
Time: from 11:30 am

You will be able to attend the inauguration of the “Saving the Monarchs” exhibition in the presence of the Spanish photographer Jaime Rojo who will talk to those present to answer their questions.


SIPA Talks

Location: Teatro dei Rinnovati | Palazzo Pubblico, Il Campo – Siena

Date: Friday, September 27th 2024
Time: from 2:45 pm to 7:45 pm | Duration: 5 hours

PHOTOJOURNALISM IN A WORLD OF CRISIS
Roundtable Conversation with photo editors, photojournalists as well as with 2024 award-winning photographers of the Siena International Photo Awards.
KATHY MORAN, National Geographic magazine’s former Deputy Director of Photography, will introduce some outstanding photographers who have contributed to the prestigious magazine.

BOOK NOW


Welcome aperitif with the Mayor of Siena

Location: Entrone | Palazzo Pubblico, Il Campo – Siena

Date: Friday, September 27th 2024
Time: from 8:00 pm

An aperitif will be served in the picturesque “Entrone” of the Palazzo Pubblico in Siena, offering guests and photographers from around the world a chance to connect with each other and build relationships.

The aperitif includes:
● buffet with typical products of the local tradition;
● wine tasting.


Steve Winter’s “Humus” Episode

Location: Teatro dei Rinnovati | Palazzo Pubblico, Il Campo – Siena

Date: Friday, September 27th 2024
Time: from 9:00 pm

Screening of the documentary from the “Humus – Where Talent Germinates” docuseries, featuring an interview with American photographer Steve Winter, a National Geographic veteran for over two decades. The interview will provide insight into Steve’s life and his dedication to showcasing the magnificence of wildlife, raising awareness, and promoting conservation efforts globally.


Saturday, September 28th 2024

Experiential Tour – Day 4

Date: Saturday, September 28th 2024
Meeting point: Basilica of San Domenico – Siena
Time: 9:00 am to 2:00 pm | Duration: 5 hours

A day discovering the wonderful landscape of the Chianti dotted with small villages, castles, ancient churches and Chianti Classico cellars. A tour specifically created for our award-winning photographers, in order to offer them a unique experience in the region.

The program includes:
● the visit to Borgo Scopeto, a medieval hamlet that boasts a breathtaking panorama of vineyards and olive groves overlooking Siena;
● lunch based on typical dishes of Tuscan cuisine.


Awards Ceremony

Location: Teatro dei Rinnovati | Palazzo Pubblico, Il Campo – Siena
Date: Saturday, September 28th 2024 
Time: 5:00 pm

Awards Ceremony of the “Siena Awards” photo competitions.
On the prestigious stage of the theater, distinguished figures from the world of photography will present the coveted “Pangea Prize” crystal statuette to the winners. A parchment will be presented to award-winning photographers at the awards ceremony.


Gala Party

Location: Piazza Duomo, 1 – Siena
Date: Saturday, September 28th 2024
Time: 8:30 pm

The GALA Party of the 2024 edition of the Siena Awards will be held in the prestigious halls of Santa Maria della Scala, where, in an unforgettable atmosphere of charm, the art of photography and its most illustrious exponents will be celebrated.


Sunday, September 29th 2024

People Sharing All The World” Exhibition Opening

Location: Former Distillery “Lo Stellino” | Internal pavilion, Via Fiorentina, 95 – Siena

Date: Sunday, September 29th 2024
Time: from 10:00 am

An exclusive event in an inclusive context during which you will have the opportunity to spend unforgettable moments, to see the winning images of the Siena International Photo Awards and to meet all the winners personally.


Experiential Tour – Day 5

Date: Sunday, September 29th 2024
Meeting point: Basilica of San Domenico – Siena
Time: from 3:00 pm to 4:30 pm | Duration: 1 hour 30 minutes
The tour includes: visit to the museum of a Contrada of Siena

You will be a guest in one of the 17 Contradas of Siena. A unique experience that will allow you to discover the charm of the Palio of Siena: a blend of colors, traditions, and emotions that have been passed down for four centuries.